Title Statements
- Full title :Generalized Frobenius partitions / George E. Andrews.
Summary
This paper is devoted to the study of equilength two-line arrays of non-negative integers. These are called generalized Frobenius partitions. It is shown that such objects have numerous interactions with modular forms, Kloosterman quadratic forms, the Lusztig-Macdonald-Wall conjectures as well as with classical theta functions and additive number theory.
Read More ↓Edition Statements
- Publication Date:©1984.
Publication Statements
- Publisher(s):American mathematical Society
- Place of Publication:Providence, R.I
- Language:eng
- Publication Date:©1984.
Notes
"May 1984, volume 49, number 301 (third of 5 number)."
The Physical Object
- Description:iv, 44 pages ; : 26 cm.
Edition Identifiers
- ISBN:0821823027, 9780821823026
- oclc:ocm10532967
- LC Classification:QA3
- Dewey Decimal:510 s
Table of Contents
Introduction -- Frobenius's idea -- The Jacobi triple product identity and the general principle -- Definitions and simple examples -- Generating functions -- Finite generating functions -- Hecke modular forms -- [italic]q-series -- Kloosterman quadratic forms -- Congruences -- The Dyson rank for [italic]F-partitions -- Partition identities -- Asymptotics -- F. Franklin's method -- Conclusion and open problems -- Tables.
Read More ↓Subjects
Writers
More from this Series
No reviews yet. Be the first to rate this work.
Files & Downloads
-
Generalized Frobenius Partitions -- (.djvu)
DJVU · 441.0 KB · updated
Rate & Review